# SDR AALA201609199035

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 71,873 hours, 10,013 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT FULLY OPEN.  ADJUSTED THE R3 DOOR UPPER PLASTIC TRIM AND OPENED AND CLOSED DOOR MULTIPLE TIMES, OPERATIONAL CHECKED GOOD.
